MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS CENTURION CIRCLAMP; CIRCUMCISION CLAMP

CENTURION MEDICAL PRODUCTS CENTURION CIRCLAMP; CIRCUMCISION CLAMP
Model Number 330CRK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 02/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Filing for initial report, investigation is ongoing.
 
Event or Problem Description
Abrasion of the skin resulting in bleeding that required sutures.

Brand Name
CENTURION CIRCLAMP
Common Device Name
CIRCUMCISION CLAMP
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
100 centurion way
williamston, mi
MDR Report Key9886256
Report Number1824619-2020-00004
Device Sequence Number19531476
Product Code HFX
UDI-Device Identifier10653160309901
UDI-Public(01)10653160309901(10)2019110601(17)240630
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number330CRK
Device Lot Number2019110601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer02/26/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;